Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Retaining water after anavar, RAD140 and clomid???

  1. #1
    Beginner Brother
    Join Date
    Apr 2019
    Posts
    30
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Retaining water after anavar, RAD140 and clomid???

    Hey all, did my first cycle of anavar over a month ago. It was very short of 4 weeks at 25mg per day. Been natural my whole life, 25 years old, just wanted to get a feel for it. Made some awesome strength gains, was able to workout two times a day, for such a short duration it was pretty amazing. But toward the fourth week I started to feel out of breath, tired, and had chest pains so I stopped (which makes me question if I even had legit anavar for such a low dose, maybe I just am sensitive to that chemical).

    From that point I stopped taking it cold turkey, no PCT. Felt like shit for a week, passed after the second week. Remembered I had some clomid, so I started taking that two weeks after my cycle at 25mg a day (two weeks later, so probably not of much benefit), I've been doing that for almost two weeks now and starting to feel better. Around the same time I started the clomid, I have been taking RAD140 at a low 10mg per day.

    I'm at a point right now where I don't want to be taking shit, I learned a lot getting some of this right and getting some of it wrong but I also don't want to feel like shit. I'm thinking just stop it all and let my body rebound naturally. I feel good as it is, so I'm going to take a break from everything.

    My question is, throughout the four weeks on anavar, and the past few weeks being on clomid and RAD140, I have been dieting pretty hard. No alcohol, very little sugar, a lot of protein, and in a caloric deficit, but I seem to be holding onto water and looking bloated in my stomach for some reason.

    This is confusing because for the past nearly two months I've been going to bed hungry, and I can see parts of my body (like my calves, legs, shoulders and chest) are ripped but when I look at my mid section its weirdly kind of puffy. Is this from all the stuff I've been taking combined? I really noticed it after I started the clomid. Its funny because when I suck in and squeeze my abs they are there, but as soon as I let go it just comes out like a puff of water weight.

    When I stop the SARMs and clomid will this go away? Thanks.

  2. #2
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    3,201
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    First I'd say you shouldn't be running anavar without test in my opinion. Even though it is a mild steroid, it still shuts down your natural test production. Also you should have done PCT immediately after your cycle. I don't think you should be retaining water from a serm nor rad-140, anz to be honest, that it's just your belly that is swollen makes it seem like an entirely different issue.

  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    22,455
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I'm with PON. The lack of a PCT is why you feel like you do now and, as per another reply, I don't see the point of 4 week cycles.

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

    Need a Needtobuildmuscle code? PM me.

  4. #4
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    45,385
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    doesn't sound like your RAD is legit man, where did you get it from?
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutter, fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  5. #5
    Advanced Cyborg Brother awm1981's Avatar
    Join Date
    May 2016
    Posts
    3,226
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    So why are you taking RAD with Clomid?

    You took anavar which suppresses, felt like shit, then added clomid and RAD140?

    You do realize RAD140 can suppress you too right? So basically you arent recovering. Also how much clomid are you taking?

    Id say drop the RAD, take 4 weeks of clomid at 25mg/day and add N2GenerateES (natural test booster) and stop after that as you obviously are first still very young and second have no clue what you are doing.

    Not trying to beat you up but really have to know exactly what you are doing and putting into your body before running stuff as it can be a recipe for disaster.

  6. #6
    Banned Fella Finn's Avatar
    Join Date
    Aug 2018
    Posts
    4,351
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I agree with AWM on this one.
    Taking RAD while trying to recover your own natural production is a poor decision and will likely just cause you even more damage.
    So like AWM already said ditch the sarm which probably isn't even a legit "sarm", continue the PCT with clomid only and perhaps get yourself a proper test booster to give some you some added extra kick.

    Oh and make sure to run your blood work afterwards to monitor how your body is recovering from all this mess.

  7. #7
    EVO V.I.P. Tazz's Avatar
    Join Date
    Feb 2019
    Posts
    685
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by P0N View Post
    First I'd say you shouldn't be running anavar without test in my opinion. Even though it is a mild steroid, it still shuts down your natural test production. Also you should have done PCT immediately after your cycle. I don't think you should be retaining water from a serm nor rad-140, anz to be honest, that it's just your belly that is swollen makes it seem like an entirely different issue.
    completely agree...

  8. #8
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    22,021
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    you cannot run rad in pct man... thats completely counterproductive so im not sure what you are even expecting here...

    the ONLY sarm that should cause water retention is mk677... rad140 definitely does not and should not cause anything of the sort...

  9. #9
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    12,946
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    You did a lot of things wrong here both with the cycle and pct so it's no wonder you're having issues

  10. #10
    Beginner Brother
    Join Date
    Apr 2019
    Posts
    30
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Thanks for all of the replies, very helpful. Like I said basically I fucked up lol got a lot wrong here, thinking oh I'll try this try that, in reality its like nah one thing at a time.

    I'll quit the RAD and just continue with the clomid 25mg per day for another two weeks (been taking it for two weeks already). Then giving myself time on nothing.

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •